Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Differentiation Theorem for Gaussian Measures on Hilbert Space

Jaroslav Tiser
Transactions of the American Mathematical Society
Vol. 308, No. 2 (Aug., 1988), pp. 655-666
DOI: 10.2307/2001096
Stable URL: http://www.jstor.org/stable/2001096
Page Count: 12
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Differentiation Theorem for Gaussian Measures on Hilbert Space
Preview not available

Abstract

It is shown that the differentiation theorem is valid in infinitely dimensional Hilbert space with certain Gaussian measures. The proof uses result from harmonic analysis concerning the behavior of Hardy-Littlewood maximal operator in highly dimensional space.

Page Thumbnails

  • Thumbnail: Page 
655
    655
  • Thumbnail: Page 
656
    656
  • Thumbnail: Page 
657
    657
  • Thumbnail: Page 
658
    658
  • Thumbnail: Page 
659
    659
  • Thumbnail: Page 
660
    660
  • Thumbnail: Page 
661
    661
  • Thumbnail: Page 
662
    662
  • Thumbnail: Page 
663
    663
  • Thumbnail: Page 
664
    664
  • Thumbnail: Page 
665
    665
  • Thumbnail: Page 
666
    666